# SDR CALA2019021800272

- Difficulty date: February 18, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 83,011 hours, 18,290 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Controller
- Part number: 427571
- Condition: Faulty
- Location: Anti-Skid Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS ANTISKID MSG ALONG WITH ANTISKID ALT AND ANTISKID STATUS M SG. NORMAL LANDING AND TAXI TO GATE. AT THE GATE CHECKED TIRES CONDITIONS, ALL NORMAL. CHECKED BRAKES, NO HOT BRAKES. PERFORMED BITE TEST IAW FIM 32-42-00-815-802, BITE SHOWS FAULT "BOX 3-7", PER FIM R&R ANTISKID/AUTOBRAKE CONT UNIT IAW AMM 32-42-01-024-069/404-021. EICAS MSG CLEARED. HOWEVER BITE RESULT STILL SHOWS SAME FAULT "BOX 3-7". PERFORMED ANTISKID TRANSDUCER SPIN UP TEST ON WHEEL 3 AND 7 PER AMM 32-42-00-705-028. OPS CHECK NORMAL. REQUIRED FURTHER T/S. ROTABLE PARTS CHANGE WAS INDICATED - TT 293281 SN OFF 0593 IPC REFERENCE 32-41-00 FOLLOWING FIM 32-42-00-815-802 WE CLEARED THE A/S CONTROLLER, WE ENCOUNTERED NO FAULTS FOLLOWING TEST OF A/S SYSTEM AND AUTO BRAKE SYSTEM AND TRANSDUCER TESTS. THERE ARE NO FAULTS IN THE ANTI-SKID CONTROLLER AND THERE ARE NO EICAS OR STATUS MESSAGES. THE NEW ANTI-SKID CONTROLLER FIXED THE ORIGINAL PROBLEM, THE SYSTEM NEEDED TO BE CLEARED BEFORE RUNNING NEW TESTS.
